advertisement
Question
Posted by: Not Normal | 2012/05/23

libido=0

Dear Expert

I am a 28 year old female and in a very stable relationship for 2 years now. The problem I have is that I don’ t have a libido at all. Since I can remember it’ s been this way. I take Diane, I’ ve read that this can lower your libido as well. I have no desire to engage in any sexual activity with my boyfriend. When he initiates something I wish he would just leave me alone, but I eventually I enjoy it.

I am attracted to him, very happy in the relationship and love him dearly. He treats me well too. So I can not figure out why I feel this way.

What could the causes be? I know this is not normal.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Please condult with your GP toascertain if the medication is the cause thereof. if so, an alternative medicine can be prescribed.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Tanya | 2012/05/24

" .......but I eventually enjoy it." 
This means your libido has not disappeared - work at it sweetheart. The most erogenous zones of males and females is the brain - think about it more often and it will happen more often.

Reply to Tanya
Posted by: sexologist | 2012/05/24

Please condult with your GP toascertain if the medication is the cause thereof. if so, an alternative medicine can be prescribed.

Reply to sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement